EconPapers    
Economics at your fingertips  
 

Impulse response matching estimators for DSGE models

Pablo Guerron, Atsushi Inoue () and Lutz Kilian ()

Journal of Econometrics, 2017, vol. 196, issue 1, 144-155

Abstract: The existing asymptotic theory for VAR-based impulse response matching estimators of the structural parameters of DSGE models does not cover situations in which the number of impulse responses exceeds the number of VAR model parameters. We establish the consistency of the estimator in this situation, we derive its asymptotic distribution, and we show how this distribution can be approximated by bootstrap methods. We also demonstrate that under our assumptions special care is needed to ensure the asymptotic validity of Bayesian methods of inference. Finally, we show how to deal with weak identification both under our assumptions and under standard assumptions.

Keywords: DSGE; VAR; Impulse response; Bootstrap; Weak identification (search for similar items in EconPapers)
JEL-codes: C32 C52 E30 E50 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407616301762
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Impulse Response Matching Estimators for DSGE Models (2016) Downloads
Working Paper: Impulse Response Matching Estimators for DSGE Models (2016) Downloads
Working Paper: Impulse Response Matching Estimators for DSGE Models (2014) Downloads
Working Paper: Impulse response matching estimators for DSGE models (2014) Downloads
Working Paper: Impulse response matching estimators for DSGE models (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:196:y:2017:i:1:p:144-155

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-22
Handle: RePEc:eee:econom:v:196:y:2017:i:1:p:144-155